# SDR SWAA2022021726760

- Difficulty date: July 31, 2018
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N281WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36528
- Aircraft time: 38,979 hours, 23,136 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Wheel Well Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(RIGHT HAND SIDE STA 663) 'TRANSFERRED FROM LOG PAGE 0772642' DAMAGE ON RBL45 EXTENDS 2' VERTICAL & 1' HORIZONTAL CRACK LOCATED UNDER HYDRAULIC SERVICE PUMP BRACKET. / REPAIRED (RIGHT HAND SIDE) STA 663 DAMAGE ON RBL45 ESTENDS 2' VERTICAL & 1' HORIZONTAL CRACK IAW SRM 57-10-10-2R-2 AND IAW SRM 51-70-04-2R-10. 56837C 03AUG18 CRACK DAMAGE LENGHT FOUND TO BE OUT OF ALLOWABLE LIMIT IAW 737-700 SRM 57-10-10-1A-2 PARA 1;4D()
